# SDR FDEA201007262768

- Difficulty date: July 26, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082724
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 560 LBL 25-45 CUT OUT DAMAGED AREA DIMS 5.8" X .8". FABRICATED 2 ANGLES USING 7075-O .090 DIMS 18 3/4" X 2 7/8" AND 14" X 2 5/8". HEAT TREATED PARTS TO T6 CONDITION IAW FASI ENG REPORT 2-37153-801 REV A. FABRICATED FILLER USING 7075T-6 .125 DIMS 5.8" X .8" AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-8.
